# SDR E81RJW302431

- Difficulty date: February 18, 2010
- Submitted: February 18, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N713AZ
- Make and model: Raythn 390
- Aircraft serial: RB111
- Aircraft time: 839 hours, 1,458 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 5188001
- Part serial: 0688
- Condition: Failed
- Location: Rt Eng Anti-Ice
- Part time: 23 hours, 30 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INVESTIGATED REPORTED RT ENG ANTI-ICE FAIL ANNUNCIATOR INDICATION. REPLACED INOPERATIVE ENG INLET ANTI-ICE SHUTOFF VALVE WITH NEW SHUTOFF VALVE, ENGINE ANTI-ICE FUNCTIONAL CHECKS OK. HAVE REPLACED SEVERAL LOW TIME NEW AND O/H ANTI-ICE VALVES ON ACFT THIS FALL/WINTER SEASON.
